International NVC training in Finland


with CNVC Trainer Shona Cameron, UK

Break free and stand tall as you share NVC!

Friday, November 16th, 4 pm. --> Sunday, November 18th, 4.pm. 2018

Do you imagine contributing to the world by sharing NVC?
Do you need encouragement to come out of the closet as a giraffe?
Do you wonder if you are ’good enough’ and need more trust that you can make it?

Would you like to connect with others pondering the same things?
Do you want the kind of feedback that supports your growth?

This is a continuation training for those who are either sharing NVC or are planning/dreaming to do that in the near future.
Location: Friendship Inn, Kalkkilantie 74, 25110 KRUUSILA

PLEASE NOTE! Enrolments ALREADY before October 14th, 2018!

Facebook event: https://www.facebook.com/events/281701102662397/

Shona shares about the training

In this continuation training we will mainly co-create a space where we can share what we have learnt so far and get feedback from one another, in friendship and in the spirit of ensuring we are the best advocates of NVC we can be.

Feedback can evoke fear that we might feel in the pits of our stomachs. Many of us went through school seeing feedback only as an unpleasant, even scary thing, and we may still feel the same when listening to our boss’s feedback.

Using our NVC skills can mean that we turn this idea on its head!

We will practise, practise, practise and explore how best to offer feedback and how to receive it, using the Certification Preparation package as a basis for our growth and integration of NVC.

We will learn by doing – we offer each other feedback on our skills, strengths and areas for growth.

This weekend is for you

  • if you want to stretch and explore the edges of your NVC practise
  • if you are sharing NVC in any way - as a mediator, trainer, teacher, counsellor, facilitator of practise groups…. Or maybe you are dreaming of starting to do that?
  • if you are thinking about Certification with CNVC.

We will create a safe space for you to show what you can do - you can choose to offer a presentation, step into a role play, offer a 2-minute elevator pitch on ‘What is NVC?’. You choose the context and the level of challenge for you and we always start with your own feedback to yourself - you are in control.

As supporters of NVC wanting to ‘walk our talk’ we will learn to welcome the feedback as support and contribution to our learning. We will also learn to be aware that giving feedback may also be a scary thing. At the same time, it can often offer meaningful insights about the impact we have had on them.

As we uncover more of ourselves, we will be able to inspire others, and with the support of our community we will become beacons of light in a noisy and busy world which is hungry for depth and integrity.

Over this weekend we will dive deep into feedback as an empathy process. We will explore our views of feedback and learn how we can redesign our feedback systems so they will work for each of us and support the growth of NVC locally and around the world.

We will do all this in all we do together. We will live in the flow of empathy for one another AND challenge each other to grow.

We will cover

  • feedback as a way to increase awareness of ourselves
  • how NVC supports honesty and care when we give feedback
  • what prevents us from receiving feedback
  • the conditions needed to support the feedback process.

We will also start to develop a process for the Finnish NVC community to begin to write their own Feedback System. And we want to bring together the future Finnish NVC Trainers so they can connect and get to know each other – maybe even form a group that will start to take steps towards certification together, as some other countries are doing.

More about Shona

Shona has been involved in living and sharing NVC since 2003. Her first training was with Marshall and was a 9-day IIT (International Intensive Training). She says she may never have continued with NVC if she hadn't had such a deep and life-changing experience within that training. Shona is a psychologist who believes that there is nothing wrong with you. She views her life as an experiment and loves to support others to live their wild and precious lives to the fullest. Shona spent over 10 years bringing NVC into schools working with parents, students and whole school teams. Now sharing NVC full time, she supports others to integrate NVC and get better and better at sharing NVC, whether through trainings or through projects. She is well known for her clarity, warmth and humour. Shona continues to bring all her psychological training to supporting the growth of individuals and the growth of NVC. She is most at home on the sofa reading a book but also loves collaborating in NVC teams and travelling to new places. She is a member of the English Speaking European Assessment Team (E-SEAT) which certifies CNVC trainers. At the moment, Shona is exploring decision-making processes and postpatricidal leadership.

Shona's webpage


AGENDA OF THE TRAINING

Friday, October 14th, 2018
16.00 --> Arriving and getting the rooms
17.00 Dinner
18.00 SESSION 1 (2 hours)
20.00 End of the day one

Free evening program, saunas, evening snack for those who want it - self serve

Saturday, October 15th, 2018
08:00 Morning program?
09:00 Breakfast
10:00 SESSION 2 (3 hours including a short break)
13:00 Lunch
14:00 SESSION 4 (1 hour)
15:00 Afternoon coffee
16:00 SESSION 5 (2 hours)
18:00 Dinner
19:00 SESSION 6 (1-2 hours)

Free evening program, saunas, evening snack for those who want it - self serve

Sunday, July 16th, 2018
08.00 Morning program ?
09.00 Breakfast
10.00 SESSION 7 (2,5 hours including a short break)
12:30 Lunch
13.30 SESSION 8 (2,5 hours including a short break)
16.00 Afternoon coffee and good-byes

YOUR COSTS

  1. Training: sliding scale of your choice 250-500 € (includes VAT 24%)
  2. Room and board: 115 € (rooms and all meals)
    Rooms are mostly double rooms, only very few single rooms available.

About the sliding scale
We would also like to give people with different economical resources a possibility to participate in this training and therefore we request of you to pay an amount of your choice extra (anything above 250 €), which goes to Savanna ConneXions scholarship account and which we will then use to support those, who would otherwise not be able to participate in this training. Tell us the sum you decided to pay when you make your enrolment to make sure you have the sum you have chosen on your invoice.

In case you pay more than the minimum request, you are helping us say yes to some people, who do not have resources right now. We already have people on our list who have applied for scholarhips.

How to get to to the Friendship Inn
We have been able to organise the rides in most cases from the capital area. If you need a ride, let us know about it when you register. There are also buses from Turku and Helsinki, which will take you to 600 meters from the training place. It is possible that we organise someone to pick you up from there as well.

Enrolments ALREADY before October 14th, 2018!!!